# SDR ABXA9500881

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592176445
- Condition: Gouged
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FUSELAGE SKIN AT STA 440 AND LONGERON 16L WAS FOUND GOUGED.  REPAIRED IAW ABX REA D953-12668-MR.
